# SDR AALA20090424TUL09

- Difficulty date: April 20, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BOARD SUPPORT ANGLE AT STATION 962 AND STATION 954 RIGHT BODY LINE 18 INCHES.  CORROSION LEVEL 1.  REMOVED AND REPLACED FLOOR BOARD SUPPORT ANGLE PER SRM 51-10-02.
